# SDR SWAA2020051828423

- Difficulty date: January 30, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 26,352 hours, 11,691 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Frayed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL #221EF; UPPER SIDE OF PANEL; AREAS OF FRAYED SKIN ON PANEL; AREAS MARKED IN BLUE / REPAIRED CABIN FLOOR PANEL #221EF UPPER SIDE IAW B737 SRM 53-00-50-2R-1 REPAIR 1 PARA 3 ' 'A36551 A98054
